# SDR UIEA200700431

- Difficulty date: October 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 31,834 hours, 5,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Wong Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR GULL WING DOOR FORWARD EDGE DELAMINATED.  DELAMINATION REPAIRED IAW SRM 52-80-02 AND XEO 57-092907-1.
